# SDR DALA2015072004496

- Difficulty date: July 19, 2015
- Submitted: July 31, 2015
- Operation: Air carrier
- Aircraft: N906DL
- Make and model: Doug MD-88
- Aircraft serial: 49537
- Aircraft time: 74,240 hours, 56,908 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Condition: Corroded
- Location: Cargo Door Frame
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT CARGO DOOR FRAME LOWER BEAM.    REPAIRED IAW SRM 51-30-5, 53-05, FIG 123, 51-10-3 PAR 14-21, AND 51-10-3, PAR 38.
